MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, MODULAR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Not confirmed.The most likely cause for the reported failure is use error due to over-torquing of the device during use.
 
Event or Problem Description
It was reported on 08/05/2022 by a sales representative via email that an ar-9561-30s and ar-9560-24 screw and baseplate would not fit together and were stripped.This was discovered during a case with no patient harm.

Brand Name
24MM BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19008527
Report Number1220246-2024-01745
Device Sequence Number18501235
Product Code PHX
UDI-Device Identifier00888867296411
UDI-Public00888867296411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24
Device Lot Number14950258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown